# SDR DL75K060702

- Difficulty date: June 23, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 22,904 hours, 9,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D256001016
- Part serial: L5018RD
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING A GENERAL VISUAL INSPECTION FOUND LT OVERWING SLIDE CARRIER HINGE PANEL LOOSE AND NOT SECURED.  FURTHER INVESTIGATION FOUND SLIDE LACING UNSECURED AND SLIDE LOOSE IN CARRIER CONTACTING OVERWING SLIDE DOOR.  REPLACED LEFT OVERWING EMERGENCY EXIT SLIDE PER AMM 25-65-01-404-002 PAR A-G 1-24.  N/R 27 WITH NEW SLIDE INSTALLED, OPERATIONAL CHECK CARRIED OUT PER 757 AMM 25-65-00-715-052 DEPLOYMENT SYSTEM PASSED PNEUMATIC TEST.
